# SDR DL733030502

- Difficulty date: May 31, 2003
- Submitted: July 3, 2003
- Operation: Air carrier
- Aircraft: N3301
- Make and model: Boeing 737347
- Aircraft serial: 23181
- Aircraft time: 50,250 hours, 34,588 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545775594
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN WAS FOUND WITH A 3 INCH CRACK JUST ABOVE STRINGER 24R AND A 2 INCH CRACK JUST BELOW STRINGER 24R.  THE CRACKS RAN ALONG THE BONDED WAFFLE DOUBLER MILL LINE.  THERE WAS AN EXISTING EXTERNAL DOUBLER REPAIR IN THE AREA FOR SIMILAR PREVIOUS CRACKING.  THE AREA OF SKIN BETWEEN FS 720D & 747 AND BETWEEN STRINGERS 20R & 25R WAS CUT TO REMOVE DAMAGE AND DOUBLER.  A NEW SECTION OF SKIN WAS SPLICED.
